# SDR ASAA2021010733829

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 19,749 hours, 6,172 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF1 ON RADIO TUNING PANEL SHOWS FAIL IN BOTH ACTIVE AND STANDBY.  GROUNDED-YES.  ACCOMPLISHED B737-900 FIM 23-11 TASK 802.  OPERATIONS CHECK NORMAL.
